Turkish Journal of Mathematics
Abstract
In this paper, the authors investigate the initial coefficient bounds for a new generalized subclass of analytic functions related to Sigmoid functions. Also, the relevant connections with the famous classical Fekete?Szegö inequality for these classes are discussed.
DOI
10.3906/mat-1910-85
Keywords
Analytic functions, modified Hadamard product, Sigmoid function, Fekete-Szegö inequality
First Page
1016
Last Page
1026
Recommended Citation
KAMALİ, MUHAMMET; ORHAN, HALİT; and ÇAĞLAR, MURAT
(2020)
"The Fekete-Szegö inequality for subclasses of analytic functions related to modified Sigmoid functions,"
Turkish Journal of Mathematics: Vol. 44:
No.
3, Article 28.
https://doi.org/10.3906/mat-1910-85
Available at:
https://journals.tubitak.gov.tr/math/vol44/iss3/28